Le critère de Robin spécifie que l’hypothèse de Riemann (RH) est vraie si et seulement si l’inégalité de Robin
Robin’s criterion states that the Riemann Hypothesis (RH) is true if and only if Robin’s inequality
@article{JTNB_2007__19_2_357_0, author = {Choie, YoungJu and Lichiardopol, Nicolas and Moree, Pieter and Sol\'e, Patrick}, title = {On {Robin{\textquoteright}s} criterion for the {Riemann} hypothesis}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {357--372}, publisher = {Universit\'e Bordeaux 1}, volume = {19}, number = {2}, year = {2007}, doi = {10.5802/jtnb.591}, zbl = {1163.11059}, mrnumber = {2394891}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.591/} }
TY - JOUR AU - Choie, YoungJu AU - Lichiardopol, Nicolas AU - Moree, Pieter AU - Solé, Patrick TI - On Robin’s criterion for the Riemann hypothesis JO - Journal de théorie des nombres de Bordeaux PY - 2007 SP - 357 EP - 372 VL - 19 IS - 2 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.591/ DO - 10.5802/jtnb.591 LA - en ID - JTNB_2007__19_2_357_0 ER -
%0 Journal Article %A Choie, YoungJu %A Lichiardopol, Nicolas %A Moree, Pieter %A Solé, Patrick %T On Robin’s criterion for the Riemann hypothesis %J Journal de théorie des nombres de Bordeaux %D 2007 %P 357-372 %V 19 %N 2 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.591/ %R 10.5802/jtnb.591 %G en %F JTNB_2007__19_2_357_0
Choie, YoungJu; Lichiardopol, Nicolas; Moree, Pieter; Solé, Patrick. On Robin’s criterion for the Riemann hypothesis. Journal de théorie des nombres de Bordeaux, Tome 19 (2007) no. 2, pp. 357-372. doi : 10.5802/jtnb.591. https://www.numdam.org/articles/10.5802/jtnb.591/
[1] T. M. Apostol, Introduction to analytic number theory. Undergraduate Texts in Mathematics. Springer-Verlag, New York-Heidelberg, 1976. | MR | Zbl
[2] K. Briggs, Abundant numbers and the Riemann hypothesis. Experiment. Math. 15 (2006), 251–256. | MR
[3] J. H. Bruinier, Primzahlen, Teilersummen und die Riemannsche Vermutung. Math. Semesterber. 48 (2001), 79–92. | MR | Zbl
[4] S. R. Finch, Mathematical constants. Encyclopedia of Mathematics and its Applications 94, Cambridge University Press, Cambridge, 2003. | MR | Zbl
[5] J. C. Lagarias, An elementary problem equivalent to the Riemann hypothesis. Amer. Math. Monthly 109 (2002), 534–543. | MR | Zbl
[6] J.-L. Nicolas, Petites valeurs de la fonction d’Euler. J. Number Theory 17 (1983), 375–388. | Zbl
[7] S. Ramanujan, Collected Papers. Chelsea, New York, 1962.
[8] S. Ramanujan, Highly composite numbers. Annotated and with a foreword by J.-L. Nicolas and G. Robin. Ramanujan J. 1 (1997), 119–153. | MR | Zbl
[9] G. Robin, Grandes valeurs de la fonction somme des diviseurs et hypothèse de Riemann. J. Math. Pures Appl. (9) 63 (1984), 187–213. | MR | Zbl
[10] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers. Illinois J. Math. 6 (1962), 64–94. | MR | Zbl
[11] G. Tenenbaum, Introduction to analytic and probabilistic number theory. Cambridge Studies in Advanced Mathematics 46, Cambridge University Press, Cambridge, 1995. | MR | Zbl
Cité par Sources :